# SDR IPXA10562427

- Difficulty date: August 31, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, EFN 42420021003, REPAIR VALIDATION FOR FLIGHT DECK UPPER FLOOR AT ENTRY WAY.  FLOOR PANEL NOT FABRICATED IAW EO B757-5320-9692-G.     FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
